# SDR SIMA201029102

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 14,462 hours, 13,012 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4224 MAINTENANCE FOUND THE EMERGENCY LIGHT STRIP AT ROW 8 AND 9 TO HAVE BROKEN WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP AT ROW 8 AND 9.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
